# SDR NSVA200600144

- Difficulty date: September 17, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 22,674 hours, 34,648 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fire Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT FIRE T-HANDLE FAILS TO ILLUMINATED DURING AMP TEST.  FOUND RT FIRE T-HANDLE MONITOR C/B POPPED, RESET C/B.  OPS CHECK OK IAW BEECH MM 26-11-02.
